Google Scholar: citas
Finite dimensional rings of quotients
Hutson, H. L.

Fecha: 1993
Resumen: In this paper we characterize commutative rings with finite dimensional classical ring of quotients. To illustrate the diversity of behavior of these rings we examine the case of local rings and FPF rings. Our results extend earlier work on rings with zerodimensional rings of quotients.
Derechos: Tots els drets reservats.
Lengua: Anglès
Documento: Article ; recerca ; Versió publicada
Publicado en: Publicacions matemàtiques, Vol. 37, Núm. 1 (1993) , p. 239-243, ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/37769
DOI: 10.5565/PUBLMAT_37193_16


5 p, 118.3 KB

El registro aparece en las colecciones:
Artículos > Artículos publicados > Publicacions matemàtiques
Artículos > Artículos de investigación

 Registro creado el 2010-07-26, última modificación el 2022-09-10



   Favorit i Compartir